Table of Contents
Geometry
Volume 2013, Article ID 642142, 6 pages
http://dx.doi.org/10.1155/2013/642142
Research Article

Fekete-Szegö Coefficient Functional for Certain Subclasses of Close-to-Star Functions

1Department of Mathematics, Khalsa College, Amritsar, Punjab 143001, India
2Department of Mathematics, DIPS College (Co-Educational), Dhilwan, Kapurthala, Punjab 143401, India

Received 8 April 2013; Accepted 10 June 2013

Academic Editor: JinLin Liu

Copyright © 2013 B. S. Mehrok and Gagandeep Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce some subclasses of close-to-star functions defined by subordination and obtain sharp upper bounds of the functional , real, for an analytic function , , belonging to these sub-classes.